FREE SHIPPING $35+

Buckley's Cold & Sinus Liquid Gels Day + Night Pack
24 Softgels
A combination of Daytime and Nighttime Liquid Gels for a complete 24 hour relief of your cold symptoms.

Day Non-Drowsy Liquid Gels provide fast relief from: Headache, aches and pain, fever, sinus and nasal congestion, sore throat and dry cough.

Night Liquid Gels let you rest and provide fast relief from: Headache, aches and pain, fever, runny nose and sneezing, sinus and nasal congestion, sore throat and dry cough, itchy and watery eyes.

Directions: Adults and children 12 years and over: Take 2 softgels every 4-6 hours as required. Do not exceed 8 softgels per day. Children under 12: Do not use.

Active Ingredients Day: One Liquid Gel Contains: acetaminophen (325 mg), dextromethorpan hydrobromide (15 mg), pseudoephedrine hydrochloride (30 mg).

Active Ingredients Night: One Liquid Gel Contains: acetaminophen (325 mg), dextromethorpan hydrobromide (15 mg), pseudoephedrine (30 mg), doxylamine succinate (6.25 mg).

Non-Medicinal Ingredients (Day and Night): FD&C Blue #1 (Night only), gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, sorbitol, titanium dioxide, water.

Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. General Cautions: ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Consult a doctor and discontinue use if symptoms last more than 5 days or fever lasts more than 3 days, if cough worsens or is accompanied by too much phlegm (mucus) or a high fever (>38° C); or if you develop allergic reactions such as wheezing, rash or itching. Consult a doctor prior to use if you have high blood pressure, diabetes, glaucoma; heart, serious kidney, liver, thyroid or chronic lung diseases; asthma; difficulty in urination due to the enlargement of the prostate gland; chronic alcoholism; are on any other medication including natural health products or prescription drugs, especially those containing acetaminophen, salicylates or other pain and fever medications (NSAIDS); if elderly, pregnant or nursing. DO NOT USE with other drugs containing acetaminophen, if allergic to acetaminophen; or if you are currently taking or have within 2 weeks taken monoamine oxidase (MAO) inhibitor drugs. Extra Caution for Buckley's Night Cold & Sinus Gels: May cause drowsiness or excitability. Avoid alcoholic beverages, sedatives or tranquilizers; do not drive or engage in activities requiring alertness. In Case of Overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Store at room temperature.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Buckley's Products

next Prev
Customer Reviews 2/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Julie: a couple of weeks ago

Horrible to get out of the packaging and not worth the effort. This medication did not work very well for me. I was stuffy, then clear, stuffy, then clear.. will not buy again.


Ellen: about a year ago

Pros: did what it said it would do and provided good relief, especially during the day, without making my head feel too heavy and cloudy.
Cons: packaging is AWFUL! Totally agree with other reviewer. I could not for the life of me get into the supposed peel back and pop out the capsules, although I tried repeatedly. Finally had to take a pair of pointy sharp scissors to finally open the package. Very frustrating and time consuming, especially when you're feeling lousy and just want relief. Will pass on this product because of the impenetrable and frustrating packaging.


Jenna: more than a year ago

It worked okay to keep my symptoms at bay... but not as good as the Tylenol Cold meds. I don't know what makes the difference though - as the medical ingredients are quite similar. But I did feel that the Tylenol worked faster and for a longer period.

In addition, the capsules were huge - and I mean HUGE, half the size of my thumb - and you were to take TWO of them at a time.
As well, the capsules were in this pop-out container that meant business. I could NOT pop them out to save my life with my hands. I had to use scissors or knife every time, until I shredded the pop-out plastic in rage and decided to keep all the pills in a separate container..
When you are sick and feeling miserable, all of these can be incredibly annoying and frustrating.
Will not buy again!

Page  1